# SDR DALA2018042702854

- Difficulty date: April 26, 2018
- Submitted: April 27, 2018
- Operation: Air carrier
- Aircraft: N374DA
- Make and model: Boeing 737832
- Aircraft serial: 29622
- Aircraft time: 60,019 hours, 24,064 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND THE LT MLG FWD TRUNNION SUPPORT FITTING CORRODED ON ALL INSIDE FACES AT BORES.  REPAIRED IAW ERA 568016-14.
